# SDR SWAA2017062014485

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 36,455 hours, 21,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING EXIT DOOR LOWER EXIT LIGHT LENS ASSEMBLY CRACKED.  R&R LIGHT ASSEMBLY PER AMM.
